** COMTREX® Acute Acute Head Cold 20 Coated Caplets:
– Maximum Strength
– Nasal Decongestant, Antihistamine, Pain Reliever, Fever Reducer
** Fast Relief of:
– Nasal congestion && Sneezing
– Sore throat
– Body ache
Each Comtrex tablet contains:
Acetaminophen (Paracetamol) 500 mg + Pseudoephedrine HCl 30 mg + Brompheniramine Maleate 2 mg
For temporary relief of the following symptoms associated with common cold && flu:
minor aches, pains, headache, muscular aches, sore throat pain and fever; nasal congestion; and sinus pressure; runny nose and sneezing.
** Dosage && Administration:
Adults && children 12 years of age and over: 2 caplets every 6 hours, while symptoms persist, not to exceed 8 caplets in 24 hours, or as directed by your doctor.
Do not use for children under 12 years of age.
** Warnings && Precautions while usage:
– Keep medicines out of children’s reach.
– In case of overdose get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
– If you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
– Do not take this product for more than 7 days without consulting a doctor.
– If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
– If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor.
– If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor.
– Consult a doctor before using this product if you have a breathing problem (such as emphysema or chronic bronchitis), heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, or difficulty in urination due to enlargement of the prostate gland.
– This product may cause excitability especially in children.
– May cause drowsiness, hence, use caution when driving a motor vehicle or operating machinery.
– Avoid alcoholic beverages while taking this product.
– Consult a doctor before using this product if you are taking tranquilizers.
** Drug Interaction Precaution:
– Do not use this product if you are taking a prescription monoamine oxidase inhibitors (MAOI) (certain drugs for depression or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug.
– If you are uncertain whether your prescription drug contains an MAOI, consult a health care professional before taking this product.
Acetylcysteine as an antidote for acetaminophen overdose.
** Store below 30 degrees C. Protect from light.
Keep medicine out of reach of children.
** Produced by: GlaxoSmithKline Egypt,
For: NOVARTIS PHARMA – Egypt
Under license from: Novartis Consumer Health, Switzerland